# SDR ASAA2017042920584

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,873 hours, 8,013 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Panel
- Part number: 6937320104
- Part serial: D06296
- Condition: Failed
- Location: Anti Ice System
- Part time: 26,862 hours, 8,010 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE COWL VALVE OPEN LIGHT ILLUMINATED INTERMITTENTLY. ENGINE ANTI-ICE SWITCH OFF AND THERE IS NO ASSOCIATED TAI MESSAGE ON THE CDS.  ANTI-ICE OPS NORMAL, OBSERVED THE LIGHT ON TWICE, BOTH TIMES LIGHT WENT OUT ON ITS OWN.  ACFT GROUNDED. REMOVED & REPLACED ENGINE & WING ANTI-ICE CONTROL PANEL IAW AMM 30-11-41. OPS CHECKED GOOD.
